# SDR AALA20110223DFW04

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,079 hours, 21,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROX LIGHT AT SEAT 24D INOPERATIVE.  SECURED CONNECTOR AT WALL FOR SEAT 24D PROXIMITY LIGHT.  OPS CHECK NORMAL.
